# SDR MASA200700776

- Difficulty date: November 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 11,798 hours, 9,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2821 PHX - EMERGENCY EXIT OVERHEAD FLOOD LIGHT INOPERATIVE.  MX RELAMPED.
